# SDR AALA202202072654

- Difficulty date: January 20, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737*
- Aircraft serial: 31087
- Aircraft time: 36,163 hours, 14,796 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CREASE ANGLE NEAR FASTENER HOLE AT STA 303.9 AND LBL 58, MEASURING L=0.5 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 53-10-15-2R-8.
